
ACET Acetaminophen Suppositories 1 to 2 Years 12 Count
0 out of 5
$9.46
- Description
- Features
- Ingredients
- Reviews (0)
Description
Analgesic and antipyretic
1 to 2 Years
For relief of mild to moderate pain, and to reduce fever.
Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Only logged in customers who have purchased this product may leave a review.
Related Products
Over The Counter (OTC), Pain
ACET Acetaminophen Suppositories 4 to 12 Years 12 Count
0 out of 5
$9.61
Analgesic and antipyretic
Over The Counter (OTC), Pain
Buckley's Complete Extra Strength Day + Night Value Pack Cough, Cold & Flu 48 Caplets
0 out of 5
$13.90
Buckley's Complete Cough, Cold & Flu Extra-Strength provides 24 hour relief!
Over The Counter (OTC), Pain
Motrin Childrens Liquid Pain Relief Ibuprofen Berry Dye Free Berry 120 mL
0 out of 5
$8.87
When the little person in your life is hurting, relieve his or her pain or...
Over The Counter (OTC), Pain
Rapid Relief Reusable Hot/Cold Gel Compress 9" x 11" 1 Count
0 out of 5
$5.91
The New Rapid Relief Hot/Cold Gel Compresses with Form-Fit Gel are designed to provide comforting...
Over The Counter (OTC), Pain
Robax Platinum Blister Pack 18 Caplets
0 out of 5
$13.16
For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and...




Reviews
There are no reviews yet.